# SDR MALA954724

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 2724044
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND A CRACK IN THE LOWER AFT PASSENGER DOOR CORNER P/N 27-24044 AND WEAR IN THE LOWER AFT PASSENGER DOOR COVER, P/N 27-24150.  THE COMPONENTS WERE REMOVED AND REPLACED WITH NEW IAW SRM 51-30-02, -04, AND 51-40-00.  (M)
